Convergence of a branching type recursion
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 6, p. 725-741
@article{AIHPB_1996__32_6_725_0,
     author = {Cramer, M. and R\"uschendorf, L.},
     title = {Convergence of a branching type recursion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {6},
     year = {1996},
     pages = {725-741},
     zbl = {0869.60018},
     mrnumber = {1422308},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_6_725_0}
}
Cramer, M.; Rüschendorf, L. Convergence of a branching type recursion. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 6, pp. 725-741. http://www.numdam.org/item/AIHPB_1996__32_6_725_0/

[1] M.A. Arbeiter, Random recursive constructions of self-similar fractal measures. The non-compact case. Prob. Th. Rel. Fields, Vol. 88, 1991, pp. 497-520. | MR 1105715 | Zbl 0723.60040

[2] R. Durrett and M. Liggett, Fixed points of the smoothing transformation. Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 64, 1983, pp. 275-301. | MR 716487 | Zbl 0506.60097

[3] Y. Guivarch, Sur une extension de la notion de loi semi-stable. Ann. Inst. H. Poincaré, Vol. 26, 1990, pp. 261-286. | Numdam | MR 1063751 | Zbl 0703.60012

[4] R. Holley and T.M. Liggett, Generalized potlach and smoothing processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 55, 1981, pp. 165-195. | MR 608015 | Zbl 0441.60096

[5] J.P. Kahane and J. Peyrière, Sur certaines martingales de Benoit Mandelbrot. Adv. Math., Vol. 22, 1976, pp. 131-145. | MR 431355 | Zbl 0349.60051

[6] H.M. Mahmoud, Evolution of Random Search Trees. Wiley, New York, 1992. | MR 1140708 | Zbl 0762.68033

[7] B. Mandelbrot, Multiplications aléatoires itérées et distributions invariantes par moyenne pondérée aléatoire. C. R. Acad. Sci. Paris, Vol. 278, 1974, pp. 289-292. | MR 431351 | Zbl 0276.60096

[8] S.T. Rachev, Probability Metrics and the Stability of Stochastic Models. Wiley, New York, 1991. | MR 1105086 | Zbl 0744.60004

[9] S.T. Rachev and L. Rüschendorf, Probability metrics and recursive algorithms. 1991, To appear in Advances Appl. Prob., 1995. | MR 1341885 | Zbl 0829.60094